MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER; BARDEX IC FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER; BARDEX IC FOLEY CATHETER
Model Number 303316A
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that urine would not drain from the catheter.
 
Additional Manufacturer Narrative
Received 1 used latex foley catheter with the original unit labeling.The reported event was confirmed as cause unknown.It was visually observed that a layer of foreign material closed one side of the drainage eye.A rough drainage eye was also observed.The exact cause of how and when the problem occurred could not be determined.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "contraindications method for use: do not reuse.Do not resterilize.Sterile unless package is open or damaged, except for the hand sanitizer and castile soap which are not terminally sterilized." (b)(4).
 
Event or Problem Description
It was reported that urine would not drain from the catheter.Per additional information, foreign material was found within the eyelet.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that urine would not drain from the catheter.

Brand Name
BARDEX® I.C. FOLEY CATHETER
Common Device Name
BARDEX IC FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6971043
Report Number1018233-2017-05411
Device Sequence Number16338811
Product Code MJC
UDI-Device Identifier00801741024269
UDI-Public(01)00801741024269
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number303316A
Device Catalogue Number0165SI16
Device Lot Number7CU8010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2017
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer10/23/2017
12/15/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date10/27/2017
12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1